Stability of a three-species symbiosis model with delays. (English) Zbl 1242.92059

Summary: A three-species symbiosis Lotka-Volterra model with discrete delays is considered. The local stability of the positive equilibrium is investigated through constructing a proper Lyapunov function. A detailed and explicit procedure for obtaining sufficient conditions for local stability of the positive equilibrium of the system along with an estimated size of the allowable delays is provided.


92D40 Ecology
34K60 Qualitative investigation and simulation of models involving functional-differential equations
Full Text: DOI


[1] Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Academic Press, Boston (1993) · Zbl 0777.34002
[2] May, R.M.: Stability and Complexity in Model Ecosystems. Princeton University Press, Princeton (1974)
[3] Beretta, E., Kuang, Y.: Convergence results in a well-known delayed predator–prey system. J. Math. Anal. Appl. 9(204), 840–853 (1996) · Zbl 0876.92021 · doi:10.1006/jmaa.1996.0471
[4] He, X.-Z.: Stability and delays in a predator–prey system. J. Math. Anal. Appl. 3(198), 355–370 (1996) · Zbl 0873.34062 · doi:10.1006/jmaa.1996.0087
[5] Xu, C., et al.: Bifurcation analysis in a delayed Lotka–Volterra predator–prey model with two delays. Nonlinear Dyn. 11 (2010)
[6] Zhen, J., Ma, Z.: Stability for a competitive Lotka–Volterra system with delays. Nonlinear Anal. 12(51), 1131–1142 (2002) · Zbl 1015.34060 · doi:10.1016/S0362-546X(01)00881-1
[7] Stability criteria for a system involving two time delays. SIAM J. Appl. Math. 8(46), 552–560 (1986) · Zbl 0624.34066
[8] Zhien, M.: Stability of predation models with time delays. Appl. Anal. 9(22), 169–192 (1986) · Zbl 0592.92020 · doi:10.1080/00036818608839617
[9] Cai, L., Song, X.: Permanence and stability of a predator–prey system with stage structure for predator. J. Comput. Appl. Math. 201(4), 356–366 (2007) · Zbl 1117.34070 · doi:10.1016/j.cam.2005.12.035
[10] Lu, Z., Liu, X.: Analysis of a predator–prey model with modified Holling–Tanner functional response and time delay. Nonlinear Anal., Real World Appl. 9(4), 641–650 (2008) · Zbl 1142.34053 · doi:10.1016/j.nonrwa.2006.12.016
[11] Qiu, J., Cao, J.: Exponential stability of a competitive Lotka–Volterra system with delays. Appl. Math. Comput. 201(7), 819–829 (2008) · Zbl 1143.92040 · doi:10.1016/j.amc.2007.11.046
[12] Gao, Q.: Stability and Hopf bifurcations of a three-species symbiosis model with delays. In: 2009 International Workshop on Chaos-Fractals Theories and Applications, IWCFTA (2009)
[13] Gopalsamy, K.: Stability and Oscillations in Delay Differential Equations of Population Dynamics. Kluwer Academic, Dordrecht (1992) · Zbl 0752.34039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.